Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the Krull dimension of rings of transfer functions

Sasane, Amol (2008) On the Krull dimension of rings of transfer functions. Acta Applicandae Mathematicae, 103 (2). pp. 161-168. ISSN 0167-8019

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springerlink.com/content/100230/
Additional Information: © 2008 Springer
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Feb 2009 12:14
URL: http://eprints.lse.ac.uk/22794/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only